# SDR AALA201901289032

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 15,933 hours, 6,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT18 LEFT WAS INOPERATIVE.  REPLACED THE LIGHT IAW AMM 33-51-19. OPS OK.
